RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 863–865 (Mi tvp3519)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The lognormal distribution and strong nonuniqueness of the moment problem

R. Leipnik

USA

Full text: PDF file (581 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 850–852

Bibliographic databases:

Received: 24.05.1979
Language:

Citation: R. Leipnik, “The lognormal distribution and strong nonuniqueness of the moment problem”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 863–865; Theory Probab. Appl., 26:4 (1982), 850–852

Citation in format AMSBIB
\Bibitem{Lei81}
\by R.~Leipnik
\paper The lognormal distribution and strong nonuniqueness of the moment problem
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 863--865
\mathnet{http://mi.mathnet.ru/tvp3519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636784}
\zmath{https://zbmath.org/?q=an:0474.60013}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 850--852
\crossref{https://doi.org/10.1137/1126095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3519
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Laurincikas, “A limit theorem for the Riemann zeta-function close to the critical line”, Math. USSR-Sb., 63:1 (1989), 1–9  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:248
    Full text:112

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021